# SDR ASOA201000480

- Difficulty date: April 1, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 19,867 hours, 16,975 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FRAME CLIP AT RBL9 IS CRACKED.  REMOVED CRACKED FRAME CLIP & REPLACED WITH NEW AT STA 280, RBL 9, IAW SRM 53-21-43.
